Anxiety symptoms help

I'm 54 suffered from anxiety since 22 been stable on 20ml clomipramine I did cut down to 10ml but raised it when felt like this again but hasn't changed anything last few weeks light headed ringing in ears, tingling arms tight uncomfortable chest head ache, been doctors checked heart cant understand why it should be like this after being fine all these years on meds ive nothing to be stressed about, has anyone else experienced this ?

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

2 Replies

oldestnewest
  • Hi debmoore, depending how long you were on the lower dose can just mean one of two things. First of all the cut was a lot at one time. Which in itself would start the symptoms coming back. Secondly, even though you have upped it back to 20ml, it's going to take a little time to reach the correct level in your body again. For you it sounds like it's more about the dosage level in your system than being stressed. Hopefully it will balance itself soon. x

  • thanks for the reply, my dr wants me to come off it and change to something else that she conciders safer, I need to be free off this medication for 2 weeks before I can do this but feel so ill, I cant function. Have you or anyone else out there had this problem, or any advice how I can do this

You may also like...